# SDR DL76P080368

- Difficulty date: March 9, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 45,921 hours, 20,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN BASE OF GRIMES LT TOUCHES FOOT SHOULDER HEATER SWITCH SPARKS ARE EMITTED.  BOTH CAPT AND F/O SIDE.  PULLED CB P-32 TO DEACTIVATE ALL GRIMES LTS FWD TO MCO AND PLACARD PER MEL 33-11-01.  DISCONNECTED F/O LIGHT ASSY FRM TERMINAL STRIP FOR CIRCUIT  ISOLATION.  RECONNECTED F/O LIGHT ASSY TO TERMINAL STRIP.  FO WIRES AT TB5100 5102 5104 SWAPPED.  REWIRED PER W/D CKS GOOD PER MM.  MCO/PLACARD REMOVED.
